# SDR UALA2011121906990

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,749 hours, 6,150 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ON CEILING ABOVE STAIRWAY TO UPPER DECK IS INOP.  RELAMPED OP CHECK OK.
